# SDR VGCA202004242001

- Difficulty date: April 22, 2020
- Submitted: April 24, 2020
- Operation: Air carrier
- Aircraft: N841FL
- Make and model: Cndair CL6002B19
- Aircraft serial: 8064
- Aircraft time: 23,639 hours, 23,124 cycles
- Engine: Ge CF343B1
- Engine time: 21,445 hours, 20,765 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Damaged
- Location: Lt Engine
- Part time: 21,445 hours, 20,765 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, X
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, LEFT ENGINE OVERHEATED AND FLAMED OUT. N2 HAD 0 ROTATION. PRELIMINARY INSPECTION FOUND DAMAGED TURBINE BLADES
